Shelah's Singular Compactness Theorem.

P. C. Eklof

Publicacions Matemàtiques (2008)

  • Volume: 52, Issue: 1, page 3-18
  • ISSN: 0214-1493

How to cite

top

Eklof, P. C.. "Shelah's Singular Compactness Theorem.." Publicacions Matemàtiques 52.1 (2008): 3-18. <http://eudml.org/doc/42260>.

@article{Eklof2008,
author = {Eklof, P. C.},
journal = {Publicacions Matemàtiques},
keywords = {singular compactness; almost free modules; deconstructions of modules},
language = {eng},
number = {1},
pages = {3-18},
title = {Shelah's Singular Compactness Theorem.},
url = {http://eudml.org/doc/42260},
volume = {52},
year = {2008},
}

TY - JOUR
AU - Eklof, P. C.
TI - Shelah's Singular Compactness Theorem.
JO - Publicacions Matemàtiques
PY - 2008
VL - 52
IS - 1
SP - 3
EP - 18
LA - eng
KW - singular compactness; almost free modules; deconstructions of modules
UR - http://eudml.org/doc/42260
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.